Search - Archive ouverte HAL Access content directly

Filter your results

255 Results
Deposit type : Notice

Non-overlapping additive Schwarz methods tuned to highly heterogeneous media

Yvon Maday , F. Magoules
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2005, 341 (11), pp.701-705. ⟨10.1016/j.crma.2005.09.032⟩
Journal articles istex hal-00624150v1

A non-dissipative entropic scheme for convex scalar equations via discontinuous cell-reconstruction

Frédéric Lagoutière
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2004, 338-7, pp.549-554
Journal articles hal-00021267v1

On the controllability of the $N$-dimensional Navier-Stokes and Boussinesq systems with $N-1$ scalar controls

E. Fernandez-Cara , Sergio Guerrero , O.Yu. Imanuvilov , J.P. Puel
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2005, 340-4, pp.275-280.93
Journal articles hal-00018387v1

Generalized Liénard equations, cyclicity and Hopf-Takens bifurcations

Magdalena Caubergh , Jean-Pierre Françoise
Qualitative Theory of Dynamical Systems, 2004, 5 (2), pp.195 - 222. ⟨10.1007/BF02972678⟩
Journal articles hal-01401491v1

Comparison of 2D flow modelling around a groyne

André Paquier , M.O. Bristeau , Sébastien Proust , N. Riviere , J.Y. Champagne et al.
XXXème congrès de l'AIRH, Thessalonique, GRC, 24-29 August 2003, 2003, Thessalonique, Greece. pp.393-400
Conference papers hal-02581816v1

Genealogical particle analysis of rare events

Pierre del Moral , Josselin Pierre
Annals of Applied Probability, 2005, 15, pp.2496-2534
Journal articles hal-00113982v1

On a variational problem arising in image reconstruction.

L. Ambrosio , Simon Masnou
Internat. Ser. Numer. Math., 147, 2005, 1, pp.17-26
Journal articles hal-00021717v1

An adaptive particle -in-cell method using multi-resolution analysis.

Jean Rodolphe Roche , Albert Cohen , Delphine Jennequin , Juanjo Nieto , Christophe Roland et al.
IRMA Lect. Math. Theor. Phys. Numerical methods for hyperbolic and kinetic problems, Eur. Math. Soc., pp.29, 2005
Book sections hal-00142347v1

High order geometric smoothness for conservation laws.

Martin Campos Pinto , Albert Cohen , Pencho Petrushev
Journal of Hyperbolic Differential Equations, 2005, 2, pp 39-59
Journal articles hal-00137883v1

Singular limits for the Riemann problem: general diffusion, relaxation, and boundary conditions

K.T. Joseph , Philippe G. LeFloch
New analytical approach to multidimensional balance, 2005, 1, pp.Rozanova ed., Nova Press
Journal articles hal-00018999v1

Local exact controllability of the Navier-Stokes system

E. Fernandez-Cara , Sergio Guerrero , O.Yu. Imanuvilov , J.P. Puel
Journal de Mathématiques Pures et Appliquées, 2004, 83/12, pp.1501-1542
Journal articles hal-00018386v1

Existence of vortex free solutions in the Painlevé boundary layer of a Bose Einstein condensate

Amandine Aftalion , Xavier Blanc
Journal de Mathématiques Pures et Appliquées, 2004, 83 (6), pp.765-801
Journal articles hal-00018831v1

Universal algorithms in learning theory - Part I: piecewise constant functions

Albert Cohen , P. Binev , W. Dahmen , R. de Vore , V. Temlyakov et al.
JMLR, 2005, 6, pp.1297-1321
Journal articles hal-00018327v1

Continuous Glimm-type functionals and spreading of rarefaction waves

Philippe G. LeFloch , K. Trivisa
Communications in Mathematical Sciences, 2004, 2, pp.213-236
Journal articles hal-00019016v1

Quasi-linear degenerate elliptic problems with Lsp 1 data

Dominique Blanchard , F. Désir , O. Guibé
Nonlinear Analysis: Theory, Methods and Applications, 2005, 3, pp.557-587
Journal articles hal-00020110v1

Constraint construction in convex set theoretic signal recovery via Stein's principle,

Patrick Louis Combettes , Jean-Christophe Pesquet
2004, pp.813-816
Conference papers hal-00017941v1

Asymptotic behavior of diffusion problems in a domain made of two cylinders of different diameters and heights

François Murat , J. Casado , D. Viaz , M. Luna-Laynez
Comptes rendus hebdomadaires des séances de l'Académie des sciences, 2004, série I 338, pp.133-138
Journal articles hal-00018039v1

Parallel block-iterative reconstruction algorithms for binary tomography

Patrick Louis Combettes , T.D. Capricelli
Electronic Notes in Discrete Mathematics, 2005, 20, pp.263-280
Journal articles hal-00017820v1

Symmetries and global solvability of the Cauchy problem for equations of the gas dynamics of isothermal flows

Philippe G. LeFloch , V. Shelukhin
Doklady Mathematics, 2004, 398, pp.300-305
Journal articles hal-00019017v1

Qualitative properties of nodal solutions of semilinear elliptic equations in radially symmetric domains

Amandine Aftalion , F. Pacella
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2004, 339, pp.339-344
Journal articles hal-00017354v1

Continuity in H1$-norms of surfaces in terms of the L1 norms of their fundamental forms

Philippe G. Ciarlet , Liliana Gratie , Cristinel Mardare
Comptes rendus hebdomadaires des séances de l'Académie des sciences, 2005, 341, pp.201-206. ⟨10.1016/j.crma.2005.06.031⟩
Journal articles istex hal-00112615v1

Airflow modeling in a CT-scanned human airway geometry

L. Vial , Diane Perchet , R. Fodil , G. Caillibotte , Catalin Fetita et al.
Proceedings of the 14th European Society of Biomechanics Conference, Jul 2004, Hertogenbosch, Netherlands
Conference papers hal-00273566v1

Modeling heterogeneous martensitic wires

Nicolas Meunier , Hervé Le Dret
Mathematical Models and Methods in Applied Sciences, 2005, 15, pp.375--406
Journal articles hal-00265631v1

Outlet dissipative conditions for air flow in the bronchial tree

Nicolas Meunier , Bertrand Maury , Assia Soualah Alila , Laurence Vial
ESAIM: Proceedings, 2004, pp.201--212
Journal articles hal-00265626v1

Diffusive-dispersive traveling waves and kinetic relations. V. Singular diffusion and dispersion terms

N. Bedjaoui , Philippe G. LeFloch
Proc. Royal Soc. Edinburgh, 2004, 134A, pp.815-844
Journal articles hal-00019018v1

Kato's inequality when Delta is a measure

A. Ponce , Haïm Brezis
Comptes rendus hebdomadaires des séances de l'Académie des sciences, 2004, 338, pp.599-604
Journal articles hal-00019215v1

The maps into the circle: minimal connections, lifting, and the Ginzburg-Landau equation

J. Bourgain , P. Mironescu , Haïm Brezis
Publications mathematiques de l' IHES, 2004, 99, pp.1-115
Journal articles hal-00019172v1

Well-posedness for Koiter and Nagdhi shells with a G1-midsurface

Hervé Le Dret
Analysis and Applications, 2004, 2, pp.365-388
Journal articles hal-00019166v1

The Lewy-Stampacchia inequality for the obstacle problem with quadratic growth in the gradient.

François Murat , A. Mokrane
Annali di Matematica Pura ed Applicata, 2005, 184, pp.347-360
Journal articles hal-00018035v1

Recovery of a manifold with boundary and its continuity as a function of its metric tensor

Cristinel Mardare , Philippe G. Ciarlet
Journal de Mathématiques Pures et Appliquées, 2004, 83, pp.811-843. ⟨10.1016/j.matpur.2004.01.004⟩
Journal articles hal-00018252v1